# SDR ASAA12511153

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 17,453 hours, 5,286 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OVERSPEED LIGHT ILLUMINATED ON CLIMB (~FL290 NON ETOPS AIRSPACE).   DIVERSION TIME 35 MINUTES.  PERFORMED APU BITE TASK 49 60 FOUND MAINT MSG 49 31014 APU OVERSPEED.  PERFORMED TASK 49 30 00 810 802.  NO FAULTS FOUND.  PERFORMED APU OPERATIONAL TEST PER AMM 49 11 00 710 801.  APU OPS CHECK NORMAL.
